# SDR IPXA2015050188536

- Difficulty date: April 14, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 27R FITTING CRACKED BS 1305.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT L27R FITTING IAW DWG AEA7127, SRM 51-33-01, 51-31-01.
